Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.
I am sorry to hear about your problem
It seems that there is a thrombosed vein on your penis shaft
This can occur if someone has a burst vein on the glans
There should be no problem in the functioning of your penis
Sometime this hardness can get better in a few weeks
If you feel pain other than taking nurofen you can use Vaseline to keep the penis well lubricated
There is absolutely nothing serious in it
I sincerely ***** ***** I have helped you,and that I have earned my 5-stars rating today.
Please remember to rate my service by selecting 5-stars at the top of the screen(rating me now does not close your question)
We can continue further till you are satisfied and you simply use the reply box to let me know
Thank you and regards